Jump to content

Only 20 years old. Erectile Dysfunction? Propecia?


NeedSomeHelpBro
 Share

Recommended Posts

  • Regular Member

Hi guys. Ive been on Propecia for about a year and 2 months now. A year ago I was sat down by a HAIR LOSS dr, his name was Dr. Leonard who lives where I do in Boston, MA.

 

Anyway, would I say it has helped my HAIR LOSS? I would like to think so. I've been using rogaine with this pill for a while now. I would like to think it was helping, but ive gone through good patches where my hair looked great and bad patches where it just didn't look so good. Now a days it's leaning on not looking so good as it has.

 

Anyway, I am only 20 as of october 2nd and I am concerned because I read and saw videos of all these guys talking about how propecia causes sexual problems and it's irreversible and don't use the drug and never risk taking it and ive lost my ability to get erections for life and all that stuff. Now being that it has been a year now, I would say that ive had no issues getting hard or any of that. But I started to notice now in October around this month that its been getting alot harder for me to get erections, and my morning erections are pretty much gone.

 

Now I don't know if part of it is mental as in it's just me being paranoid and believing what im thinking. But there has been a few times now where me getting hard has been a task, and I could still ejaculate but it felt to me like it was very soft, not as hard as I used to be. Now knowing this and me being 20 I freaked out. And it has been about 4 days of me not taking this pill. I would say my erections have gotten better, but I still don't have morning erections anymore. I am very concerned that I am going to have permanent sexual problems. Am I over reacting? What if I am experiencing un fixable side effects? From the moment I started taking this pill until now a year later in october I say the problems have started just this month.

 

I'm very scared about this, and it's hard to just talk to my parents about this because they are unaware and it's a hard topic.

 

What do I do? If I stop will my HAIRLOSS get really bad? I'm scared.

Link to comment
Share on other sites

  • Regular Member

I would make a doctors appointment and talk with him about it and explain your situation. I'm also on propecia and haven't had any problem getting hard. If it happened all the sudden maybe it might be a lack of a good diet or exercise maybe? I would strongly suggest talking it up with your doctor.

Link to comment
Share on other sites

  • Regular Member

I started losing my hair in my late teens. I started taking propecia about 10 years ago and it worked for me. My hair loss didnt change much after i stopped it, so maybe it wasnt the propecia. I started eating an impeccable diet and supplementing with wpi protein/vitamins etc. Maybe that helped? Couldn't have hurt. Anyways, I stopped it because i was concerned about the side effects. I wasnt worried about not getting an erection, but the general physiological changes that it may trigger. I think a weak erection may be the least of your worries - who knows what these things do to you. I dont want to scare you, but that is just my opinion: im big into natural living and very skeptical or big pharma - i would never get chemo for cancer; never take a vaccine; i grow my own food etc. I think you should be just as scared of the drugs as the hair loss. Of course, I could be completely wrong. It may do nothing adverse to you, but i guarantee it does something abnormal. For me a HT is far better because its just like a knee or back surgery - no ongoing drugs and chemicals. If you are worried, just stop the drugs and get a HT. Thats just my opinion, however ignorant it is

Link to comment
Share on other sites

  • Senior Member

ED is not uncommon. It could be from several different things. See a doctor.

I am an online representative for Dr. Raymond Konior who is an elite member of the Coalition of Independent Hair Restoration Physicians.

View Dr. Konior's Website

View Spanker's Website

I am not a medical professional and my opinions should not be taken as medical advice.

Link to comment
Share on other sites

  • Regular Member

See a doctor. But difficulty in getting and maintaining them coupled with lack of morning erections points to a physiological reason, which is likely to be from the pill. I went through something similar.

 

Stop for a month and see what happens. I started getting morning erections again within a month and a half of quitting.

 

The problem I have with the 2% claim of the test is that the time we spend on the drug is considerably longer than the tests, and I think that really makes it hard to determine the actual number.

Link to comment
Share on other sites

  • Regular Member

no morning wood at the age of 20. i'd go ask your doctor for his/her assessment.

 

The % of people that see side effects from finasteride/propecia are very small. I was one of the unfortunate sufferers but got off that really quickly because i was trying to start a family. It wasn't certain if it was all mental or an actual side effect but i didn't want to take the chance.

 

It may also be your lifestyle choices. The reason why i felt like i fell into that % was because i was very physically active (which can also work against you - sweat, etc) but my diet was crap. Have you recently changed your diet, fitness regimen, etc? I feel like all hair loss doctors end up prescribing the mix of meds. How are you making out with just minoxidil? you know they recently released a study of pumpkin seed oil working for hair loss? I use it and i feel it's helped a lot.

 

All the best

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...